# SDR MALA020138

- Difficulty date: January 23, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A068
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2868 BRAKES FAILED BUF, WORKED AFTER PUMP SET TO OVERRIDE.  NO INTERRUPTION OF FLIGHT.  MAINTENANCE REPLACED ANTI-SKID CONTROL BOX PER TECH REP.  ALL CHECKS GOOD AT THIS TIME.
